# SDR 98ZZZX4484

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED EROSION SHIELD ON NR 2 BLADE DUE TO DEBOND BEYOND LIMITS.  BLADE S/N 1150.
